Depacote or geodone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

happy bill
Forum Moderator


Date Joined Nov 2008
Total Posts : 1132
   Posted 12/4/2008 8:16 PM (GMT -6)   
   I'm experiencing a lot of akseria ????  on abilify i am switching over to something else. Has anyone got some experience with either of these two meds? I personally liked the abilify but it is that horible restless feeling has got to go. Will that be a side effect of either  geodone or depacote?  Thanks Bill.

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 12/10/2008 9:10 PM (GMT -6)   
Hello Bill,

Unfortunately the restlessness that you felt is common with antipsychotics. I too had Akathisia when I was on Abilify, it was great for my mood but after 2 months of the restless feelings I had to stop taking it. I had different side effects on Geodon when I was on it in the past, and have not noticed severe side effects on Depakote; which I have been on for about 4 months now.

Olivia
Olivia
Bipolar Co-Moderator
Donate to HealingWell at http://www.healingwell.com/donate/

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, April 24, 2017 5:04 PM (GMT -6)
There are a total of 2,799,114 posts in 307,403 threads.
View Active Threads


Who's Online
This forum has 152836 registered members. Please welcome our newest member, kaileygirl.
453 Guest(s), 17 Registered Member(s) are currently online.  Details
goshawk, 3HumpedCamel, Psilociraptor, BnotAfraid, gedman, TP177, samster, Skypilot56, ConfusedinsC, BillyBob@388, kaileygirl, rene, Bobby Mac, Old Mike, WifeofPie, super123, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer